# SDR CALA2025111211143

- Difficulty date: November 6, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 146A1103
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COORDINATE WITH UAL REP TO BUILD A DOUBLER IDENTICAL TO THE DOUBLER INSTALLED ON FRAME 727C, S5L WITH ONE EXCEPTION, EXTEND THE DOUBLER 3 RIVET ROWS BEYOND UPPER INBD END. DO NOT DRILL INTO FRAME OR NEW DOUBLER, JUST FABRICATE DOUBLER.  REMOVED AND REPLACED EXISTING DOUBLER AT FRAME 727C S5L WITH LARGER, -1 REPAIR DOUBLER TO ACCOMMODATE STOW BIN MOD STRUCTURE PER EC/RA 5311-03413 REV-.
